# SDR C2XA03TY186

- Difficulty date: October 20, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Aircraft time: 11,833 hours, 8,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 14522464007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION SEVERAL SIGNS OF CORROSION WERE FOUND ON THE STRINGER CLIP BETWEEN FRAME 60 AND 61.  MAINTENANCE REMOVED AND REPLACED THE STRINGER CLIP AT FRAME 60 BETWEEN STRINGERS 20L AND 21L IAW EMB SRM 51-40-02.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
